Need Immediate Support ASAP (Doctor's Speaking Voice Caused a Spike?)

Discussion in 'Support' started by Cillian, Jun 15, 2016.

tinnitus forum
    1. Cillian

      Cillian Member

      Tinnitus Since:
      04/16
      Cause of Tinnitus:
      Sinus infection
      Hi everyone had an MRI yesterday with really good headphones covering my ears but the doctor was speaking to me for a few minutes before the MRI started.

      As soon as he stopped talking and he was quite loud my right ear started ringing along with pain can anyone please assist with any medication that I should take ?

      The MRI was at 7 last night

      Regards
       
    2. Zora
      Kick ass

      Zora Member

      Location:
      Germany
      Tinnitus Since:
      12/2015
      Cause of Tinnitus:
      1st time: Megaphone ;2nd time: headphones too loud
      So....you mean that your T increased due to the doc talking louldy or due to the MRI? I had a 1 hours MRI done 2 months ago, my T was a little louder but went back to baseline, I believe yours will too.
      Not sure what to take, NAC and prednisone maybe. But you would need a prescription for that..
       
    3. Cillian

      Cillian Member

      Tinnitus Since:
      04/16
      Cause of Tinnitus:
      Sinus infection
      Had no ringing in right ear until doctor spoke through the headphones going to my GP for a prescription
       
    4. Jkph75

      Jkph75 Member

      Tinnitus Since:
      2/27/16
      Cause of Tinnitus:
      Unknown
      I'm sure it was the MRI. I had one and they gave me almost no protection. Idk about taking anything. Did that ear ring at all before?
       
    5. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      I've had that in March of last year. Had an MRI of my head done and had loud tinnitus for five days. After that my tinnitus went back to its normal very low level. I remember how relieved I was.

      Unfortunately it came back in december but that was due to a lot of health anxiety and stress and the very ototoxic heart medicine I took.
       
    6. Geo Martinez

      Geo Martinez Member

      Tinnitus Since:
      08/2015
      Cause of Tinnitus:
      Music
      When it came back in December did it stay ?
       
    7. LadyDi
      Busy

      LadyDi Member Benefactor

      Location:
      Florida, USA
      Tinnitus Since:
      06/2013
      Cause of Tinnitus:
      Barotrauma/airplane

Share This Page

Loading...
Similar Threads
  1. Devjt2
    Replies:
    7
    Views:
    175
  2. Mario martz
    Replies:
    18
    Views:
    315
  3. shan
    Replies:
    5
    Views:
    539
  4. kevin b
    Replies:
    15
    Views:
    625
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.